# SDR DXTA2024031811225

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 13,618 hours, 10,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 621130354
- Condition: Damaged
- Location: Main Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR TELESCOPING ROD: CREWMEMBER FELL DISEMBARKING FROM AIRCRAFT AND KINCKED  AFT TELESCOPING ROD ON CABIN DOOR. SMALL DIAMETER SECTION OF ROD NOW JAMS AND STOPS DOOR CLOSURE AND OPENING. SMALL TUBE HAS INCURRED MINOR SCARRING FROM BINDING.  REMOVED THE DAMAGED SUPPORT ASSY AND REPLACED WITH NEW SUPPORT ASSY AND PIN SPRING. PERFORMED SEVERAL SATISFACTORY OPS CHECKS OF THE MAIN ENTRANCE DOOR WITH NO DISCREPANCIES TO NOTE AT THIS TIME. IAW AMM 52-10-00
